MathSciNet Relay Station
MathSciNet bibliographic data
MR49169 (14,129c) 09.1X
Jaeger, Arno Adjunction of subfield closures to ordered division rings. Trans. Amer. Math. Soc. 73, (1952). 35–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement